over 7months , when i have been fingering my self i bleed after only when i orgasm..
so i have putting off orgams when i have sex with my partner as i am scared to bleed..
i have no idea whats rong with me and am to embarised to go to the docters..
i dont no what has caused it exept on valentines day me and my partner wer having sex and he was really hard and it cramped my stomach but i was ok about 5minutes after..
any suggestions o whats rong?
After reseraching, I've found that during orgasms, the uterus contracts a little and this can cause a little bleeding in some women. So, it seems relatively normal.
Do you know it's coming directly from the vaginal canal? If not, I would also go to the doc. I'm also finding that this could be a sign of an infection somewhere (commonly urinary tract). Yet, I'm thinking you'd know if you had an infection.
Why don't you call the doc/nurses hotline to see what you can find out.
yes i have but not alot only about once or twice
when i used to masturbate it never happened only after the valentines day incedent or around there
or do you think it could be because im only the contraceptive injection?
This is pretty darn normal, although indeed embarrassing.
I was on 'depo provera' (an injection you get every 3 months) for years... and I had the same issue. It seemed like I bled constantly. VERY EMBARRASSING when you're having a steamy moment with your guy... but trust me they don't usually care when they're in the heat of the moment.
My gynecologist said it's normal to bleed after orgasm, and at other irregular times when on birth control injections. Your uterus contracts during and after orgasms, which is basically pushing out all the 'baby-cushioning' in your uterus... since you're on b/c you don't need it.
But if you're concerned, GO SEE A DOCTOR!!!
I use Nuvaring now, for the first couple of years I didn't have any bleeding issues (you can leave it in for 4 weeks and not get a period (AT ALL! AWESOME!) and it's not going to mess up your baby maker either. Sounds too good to be true - after about 2-3 years on Nuvaring, I ran out of my prescription and had to take the ring out for about a week till I could get it back in. For the past month (since I got my refill) I've been bleeding after orgasm AGAIN. Every damn time. Ugh. Got so used to not having it...